# SDR ASOA2016021814540

- Difficulty date: February 18, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 31,229 hours, 28,713 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD CENTER POST LOWER FITTING CRACKED FS 202.75, WL 110.00.  R & R CRACKED RT WINDSHIELD CENTER POST LOWER FITTING AT FS 202.75 AND WL 110.00 IAW SRM 51-42-21.
